I have IBS and equalactin helps and I did not have this problem till very recently although I have used equalactin for years. The references on asacol that I am taking name the two conditiions as possible side effects. my doctor told me to take miralax.
While equalactin can cause bloating and abnormal gas if seems funny that it would start to bother you now unless you have gotten a different brand or a generic which may contain something that is not agreeing with your system. Are you also taking Asacol? If so then you may need to drink more water or may need to change doseage or the way it is being taken.
If the miralax does not help then you should call your doctor again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2010 • 2 answers
Posted 5 Nov 2013 • 3 answers
Posted 3 Mar 2014 • 4 answers
Posted 14 Sep 2015 • 1 answer
Posted 31 Jan 2016 • 1 answer